# SDR USAA950820

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1459
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND CRACK AT SKIN CLIP .375 INCH LONG AT STATION 1459 BETWEEN LONGERON 2L AND 3L.  MFG NEW SKIN CLIP AND INSTALLED PER SRM 53-03 FIG 28.  (M)
